About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 803417, 18 pages
http://dx.doi.org/10.1155/2012/803417
Research Article

Existence and Uniqueness of Positive Solutions for a Singular Fractional Three-Point Boundary Value Problem

Department of Mathematics, University of Las Palmas de Gran Canaria, Campus de Tafira Baja, 35017 Las Palmas de Gran Canaria, Spain

Received 12 June 2012; Accepted 29 July 2012

Academic Editor: Juan J. Trujillo

Copyright © 2012 I. J. Cabrera et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Xiangbing Zhou, Wenquan Wu, and Hongjiang Ma, “A Contraction Fixed Point Theorem in Partially Ordered Metric Spaces and Application to Fractional Differential Equations,” Abstract and Applied Analysis, vol. 2012, pp. 1–11, 2012. View at Publisher · View at Google Scholar
  • Dumitru Baleanu, Hakimeh Mohammadi, and Shahram Rezapour, “The existence of solutions for a nonlinear mixed problem of singular fractional differential equations,” Advances in Difference Equations, 2013. View at Publisher · View at Google Scholar
  • Funda Metin, “Fractional singular Sturm-Liouville operator for Coulomb potential,” Advances in Difference Equations, 2013. View at Publisher · View at Google Scholar
  • Dumitru Baleanu, Hakimeh Mohammadi, and Shahram Rezapour, “On a nonlinear fractional differential equation on partially ordered metric spaces,” Advances In Difference Equations, 2013. View at Publisher · View at Google Scholar
  • Mabrouk Bragdi, Amar Debbouche, and Dumitru Baleanu, “Existence of Solutions for Fractional Differential Inclusions with Separated Boundary Conditions in Banach Space,” Advances in Mathematical Physics, vol. 2013, pp. 1–5, 2013. View at Publisher · View at Google Scholar
  • Mohamed Abdalla Darwish, and Kishin Sadarangani, “On Erdelyi-Kober type quadratic integral equation with linear modification of the argument,” Applied Mathematics and Computation, vol. 238, pp. 30–42, 2014. View at Publisher · View at Google Scholar